# SDR FDEA201101120115

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 690, RBL 45.  REMOVED SEAT TRACK SECTION STA 480 TO 690 RBL 45, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792 7178T6511 DIM. 209.5" LONG, AND INSTALLED NEW SEAT TRACK SECTION AT BS 480 TO 690, RBL 45 IAW SRM 53-10-2 FIG 7, 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
